# SDR ABXA010153

- Difficulty date: April 17, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 37,543 hours, 34,820 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 27271200101
- Condition: Broken
- Location: Hydraulic Sys
- Part time: 37,543 hours, 34,820 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

THE RIGHT HYDRAULIC QUANTITY WAS NOTED TO HAVE DECREASED TO 0.14.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE HYDRAULIC PRESSURE LINE TO THE LEFT OUTBOARD AILERON ACTUATOR IAW 767 MM 27-11-73.
